Ask FREE question to Women health doctors
Private, Secure and verified doctors.
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am writing this for my mother. She was diagnosed as simple hyperplasia without atypia. She is on treatment on medroxyprogesterone acetate since 2 months. Last month and this month she got her periods on correct dates with normal bleeding. But after 10 days of last menstrual cycle. What is the cause for this bleeding? Should we need to stop the medication?

1 Doctor Answered
Hi. You should not stop medicine. If your mom has repeat episode of bleeding, then don't worry, first contact your attending Dr, she may increase the dose of meds or alter them as needed. Don't panic, all the best.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.